# SDR IPXA2014012401536

- Difficulty date: January 8, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 73,550 hours, 11,178 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Intercostal
- Part number: AJC75825
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, VERTICAL STAB REAR SPAR LOWER RT INTERCOSTAL CRACKED.  REPAIRED INTERCOSTAL IAW EA 011-5530-01-A5031 REV IR, EO MD11-5530-53194-A, AND SRM 55-30- 02 REPAIR 7, FIG 204.
